Flarin Joint & Muscular Pain Relief Ibuprofen 200mg 12 Lipid Formulation Capsules bring relief from joint pain and inflammation. Flarin Joint & Muscular Pain Relief helps stop pain in its tracks in joints and muscles, it also relives swelling and eases stiffness. Flarin's unique lipid and ibuprofen formulation, helps shield the stomach and gives you powerful relief from flaring joint pain. No other ibuprofen has been proven to be as effective for joint pain. Always read the label.
Flarin Joint & Muscular Pain Relief Ibuprofen 200mg can bring relief from:
Why is Flarin Joint & Muscular Pain Relief ibuprofen different?
It's unique lipid-based delivery system:
For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules with water and then take 1 or 2 capsules up to 3 time daily as required. Leave at least 4 hours between doses. Do not chew the capsules. Do not exceed 1200mg in any 24 hour period.
Speak to a pharmacist or your doctor before taking if you: - have (or have had) asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems. - are a smoker. - are pregnant. - are 12-18 years of age and dehydrated (not drinking or able to retain fluids due to vomiting or diarrhoea) Do not store above 25C and store in the original pack. Keep out of sight and reach of children.
Each capsule containes 200mg ibuprofen. Also contains: Brilliant blue (E133); Allura Red (E129) (may cause allergic reactions), sorbitol; Hard Fat and glycerol monolinoleate which are lipids.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.